BibTeX records: Xin Wang 0042

download as .bib file

@article{DBLP:journals/sac/WangRZ18,
  author    = {Xin Wang and
               Vivekananda Roy and
               Zhengyuan Zhu},
  title     = {A new algorithm to estimate monotone nonparametric link functions
               and a comparison with parametric approach},
  journal   = {Stat. Comput.},
  volume    = {28},
  number    = {5},
  pages     = {1083--1094},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11222-017-9781-3},
  doi       = {10.1007/s11222-017-9781-3},
  timestamp = {Wed, 25 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/sac/WangRZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics